Q. Can Wibi cause allergic reaction?
Yes, Wibi can cause an allergic reaction and is contraindicated in patients with known allergy to penicillins. Get emergency medical help if you have any signs of allergic reaction: hives, difficulty breathing, swelling of your face, lips, tongue, or throat.
Q. Are there any specific contraindications associated with the use of Wibi?
The use of Wibi is contraindicated in patients with known allergy to penicillins or any other excipient. It should not be used in patients with the history of liver disease.
Q. Can the use of Wibi cause contraceptive failure?
Yes, the use of Wibi can lower the efficacy of birth control pills. Ask your doctor about using some other methods of contraception (such as a condom, diaphragm, spermicide) along with while you are taking Wibi.
Q. Can I take a higher dose of Wibi than recommended?
No, taking a higher than the recommended dose of Wibi can lead to increased side effects. Wibi takes time to show its full effect and treat your infection. If you are experiencing increased severity of your symptoms, please consult your doctor for re-evaluation.
Yes, Wibi does expire. Please check the expiry date written on the pack of this medicine. Do not use Wibi after the expiry date.
Wibi is a combination of two medicines: Amoxicillin and Clavulanic acid. This is used for the treatment of bacterial infection by killing the harmful bacteria that cause infection. It is used for the treatment of bacterial infections eg. tonsillitis, sinusitis, otitis media, respiratory tract infections, urinary tract infections, boils, abscesses, cellulitis, wound infection, osteomyelitis, and dentoalveolar infections.
Q. Is it safe to use Wibi?
Wibi is safe to use when taken as advised by the doctor. However, in some patients, it may cause common side effects like diarrhea, nausea, vomiting, rash, allergic reaction and other uncommon or rare side effects. Inform your doctor as soon as possible if you experience any persistent problem while taking this medicine.
Q. Can I stop taking Wibi when my symptoms are relieved?
No, do not stop taking Wibi before you finish the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cleared. So, it is important to take this medicine for the duration as advised by the doctor.
Q. Can the use of Wibi cause diarrhea?
Yes, the use of Wibi can cause diarrhea. It is an antibiotic and it kills the harmful bacteria, however, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. In case, you experience diarrhea, drink plenty of water or other fluids. Talk to your doctor if you have persistent diarrhea and any signs of dehydration like less frequency of urination with dark colored and strong-smelling urine. Do not take any other medicine without consulting a doctor.